Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 120, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2021, 11:30 PM CDT for 7 counties in Nebraska. It was in force for 45 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2021, 11:30 PM CDT (04:30 UTC)
- Expired
- Jul 10, 2021, 12:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 35 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 11:30 PM CDT | TSTM WND DMG | Strang, NE | DELAYED SOCIAL MEDIA REPORT AND PHOTOS OF PORTIONS OF SCHOOL ROOF TORN OFF AND BLOWN INTO FIELD ACROSS THE ROAD. DAMAGE TO SEVERAL OUTBUILDINGS AND EXTENSIVE LARGE TREE LIMB DAMAGE. TIME ESTIMATED FROM RADAR AND NEARBY MESONET OBSERVATIONS. |
| Jul 9, 11:30 PM CDT | TSTM WND GST 59 | 1 Nnw Strang, NE | DAVIS WEATHERLINK. |
| Jul 9, 11:30 PM CDT | TSTM WND GST 60 | 3 Ssw Shickley, NE | |
| Jul 9, 11:30 PM CDT | TSTM WND GST 60 | Mccool Junction, NE | FIRE CHIEF EST 60MPH WIND GUSTS. |
| Jul 9, 11:31 PM CDT | TSTM WND GST 64 | York Airport, NE | |
| Jul 9, 11:34 PM CDT | TSTM WND DMG | Carleton, NE | TREE DAMAGE REPORTED IN CARLETON, INCLUDING A LIMB 10 INCHES IN DIAMETER. |
| Jul 9, 11:34 PM CDT | TSTM WND GST 58 | 3 Se Shickley, NE | DAVIS WEATHERLINK. |
| Jul 9, 11:37 PM CDT | TSTM WND GST 71 | 3 Ese Carleton, NE | |
| Jul 9, 11:41 PM CDT | TSTM WND GST 59 | 4 Ne Belvidere, NE | |
| Jul 9, 11:45 PM CDT | TSTM WND GST 62 | 3 E Strang, NE | KNESTRAN3. |
| Jul 9, 11:45 PM CDT | TSTM WND GST 67 | 3 Ese Belvidere, NE | |
| Jul 9, 11:45 PM CDT | TSTM WND GST 69 | 4 Ese Geneva, NE | DAVIS WEATHERLINK. |
| Jul 9, 11:45 PM CDT | TSTM WND GST 70 | Bruning, NE | EST WINDS 65 TO 70MPH AND COULD OF GUSTED AS HIGH AS 80MPH. TREE LIMBS DOWN IN TOWN. |
| Jul 9, 11:50 PM CDT | TSTM WND DMG | Alexandria, NE | LOTS OF TREE DAMAGE IN ALEXANDRIA, INCLUDING A TREE THAT FELL ON TOP OF A CAR. TIME ESTIMATED FROM SURROUNDING OBSERVATIONS. |
| Jul 9, 11:51 PM CDT | TSTM WND DMG | Henderson, NE | SEVERAL LARGE TREES DOWN IN HENDERSON, HARD TO MOVE AROUND TOWN DUE TO TREES BLOCKING ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 8:45 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.1
The text
As transmitted.
406
WUUS53 KGID 100430
SVRGID
NEC035-059-081-129-169-181-185-100515-
/O.NEW.KGID.SV.W.0120.210710T0430Z-210710T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1130 PM CDT Fri Jul 9 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Clay County in south central Nebraska...
Nuckolls County in south central Nebraska...
Southeastern Webster County in south central Nebraska...
York County in east central Nebraska...
Southeastern Hamilton County in south central Nebraska...
Fillmore County in south central Nebraska...
Thayer County in south central Nebraska...
* Until 1215 AM CDT.
* At 1129 PM CDT, severe thunderstorms were located along a line
extending from near McCool Junction to near Carleton to near
Bostwick, moving east at 75 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Bruning, Belvidere and Strang around 1135 PM CDT.
Alexandria and Ohiowa around 1140 PM CDT.
Byron around 1145 PM CDT.
Other locations in the path of these severe thunderstorms include
Chester and Hubbell.
This includes Interstate 80 between mile markers 331 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 9873 4048 9815 4100 9796 4101 9737
4000 9737
TIME...MOT...LOC 0429Z 264DEG 67KT 4076 9749 4034 9767 3998 9815
HAIL...0.88IN
WIND...70MPH
$$
Heinlein2 follow-up statements
840
WWUS53 KGID 100501
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1201 AM CDT Sat Jul 10 2021
NEC035-081-181-100511-
/O.CAN.KGID.SV.W.0120.000000T0000Z-210710T0515Z/
Clay NE-Webster NE-Hamilton NE-
1201 AM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR CLAY...SOUTHEASTERN WEBSTER
AND SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central and east central Nebraska.
LAT...LON 4000 9824 4011 9812 4056 9757 4094 9737
4000 9737
TIME...MOT...LOC 0501Z 264DEG 67KT 4082 9672 4040 9690 4004 9738
$$
NEC059-129-169-185-100515-
/O.CON.KGID.SV.W.0120.000000T0000Z-210710T0515Z/
Nuckolls NE-York NE-Fillmore NE-Thayer NE-
1201 AM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN NUCKOLLS...SOUTHEASTERN YORK...SOUTHEASTERN FILLMORE AND
THAYER COUNTIES...
At 1201 AM CDT, severe thunderstorms were located along a line
extending from Lincoln to De Witt to near Mahaska, moving east at 75
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
eastern Nuckolls, southeastern York, southeastern Fillmore and Thayer
Counties.
This includes Interstate 80 between mile markers 362 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 9824 4011 9812 4056 9757 4094 9737
4000 9737
TIME...MOT...LOC 0501Z 264DEG 67KT 4082 9672 4040 9690 4004 9738
HAIL...0.88IN
WIND...70MPH
$$
Heinlein476
WWUS53 KGID 100515
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1215 AM CDT Sat Jul 10 2021
NEC059-129-169-185-100525-
/O.EXP.KGID.SV.W.0120.000000T0000Z-210710T0515Z/
Nuckolls NE-York NE-Fillmore NE-Thayer NE-
1215 AM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NUCKOLLS...
SOUTHEASTERN YORK...SOUTHEASTERN FILLMORE AND THAYER COUNTIES HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central and east central Nebraska.
LAT...LON 4000 9824 4011 9812 4056 9757 4094 9737
4000 9737
TIME...MOT...LOC 0515Z 264DEG 67KT 4084 9641 4042 9659 4007 9707
$$
HeinleinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:25 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jul 9, 6:25 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 625 PM CDT Fri Jul 9 2021 .DISCUSSION...(This evening through Friday) Issued at 500 PM CDT Fri Jul 9 2021 Main forecast concern is the potential for severe thunderstorms tonight and Saturday and ongoing hot/humid conditions. Uncomfortably hot and humid conditions have come to fruition this afternoon across the entire area, with some areas even climbing into the dangerously hot and humid range with heat indices near 105F. The highest HI's are across north central KS, but even some areas further N from GRI to JYR are near 105F, owing to weaker mixing and strong evapotranspiration. One could argue conditions are actually worse along I-80 than north central KS due to much lighter wind speeds. Luckily, though, this is a one day ordeal, as much cooler conditions arrive behind a cold front tonight. The ongoing Heat Advisory is on track to expire at 01Z this eve. Severe thunderstorms are forecast to become an increasingly greater concern by mid to late evening and continue into the overnight. Will start by saying the overall severe threat has seemingly increased compared to 24 hrs ago, and there is some concern that at least portions of the CWA could see significantly high wind gusts of 70+ MPH. The main change from last couple of forecasts is that instability has trended higher, and further W. For example, HRRR MLCAPE for the LXN area at 00Z this eve has trended from 2000-2500 J/kg on yesterday's 12Z and 18Z HRRR, to over 3500 J/kg on latest HRRR runs. This seems reasonable given Tds that have held firm in the low 70s, even around LXN where models progged Tds to fall into the low 60s by aftn. The higher instability values also extend further W into central and western Neb. This should make it easier for activity in the W Panhandle now to organize into a forward propagating MCS and maintain it's intensity as it moves E thru the late eve and overnight. Shear is not lacking, and is actually quite impressive for July as a 50-60kt H5 speed max overspreads the instability axis. Magnitude of instability and shear now argue for a decent potential of sig severe, but this will also depend on how convective activity evolves W of here this eve. HRRR and NAMNest simulated reflectivity and sfc wind gust output have suggested a trend towards a more organized event, and more linear, which are usually good signals for at least localized significant wind gusts. Don't want to discount the hail potential, either, but this will largely depend on storm mode. Some embedded supercells within a broader line are certainly possible. Also, forecast 0-3km shear vector magnitude and orientation, along with rich low level moisture, suggest some brief QLCS spin-ups can't be ruled out either. Quick storm motions are expected, which should keep the heavy rain potential fairly low. One area to watch would be from Ord to Geneva as these areas received rainfall last night, but overall, most of the area has been dry of late. A more likely hydro scenario would be short- lived urban issues due to brief but torrential downpours. Model MUCAPE progs suggest the first round will scour much of the area of its instability prior to 06Z, but just enough CAPE may linger to combine with additional vort lobes, continued strong effective deep layer shear, and lowering freezing levels to keep a hail threat going a few hrs longer. Saturday continues to look like a messy day with off and on scattered tstms possible pretty much everywhere and at any time as several vort lobes rotate into the deepening trough over IA/MO. Much cooler mid level temps will essentially leave the entire area uncapped to any sort of sfc heating, so may see an uptick on convective coverage/intensity as early as 16Z to 18Z. 1-2K J/kg of CAPE and 25-30kt of deep layer shear may be enough to support some iso pulse-type marginally severe tstms (nickel-quarter size hail) given seasonably low WBZ levels, esp across roughly S half of CWA. Lgtn and hvy downpours (PWATs linger near 1.5" and tall, skinny CAPE) will likely be greatest concern for those with outdoor plans. Expect decr coverage/intensity thru the eve as daytime heating fades. Highs will be much cooler and range from mid 70s N, to mid 80s S. Sunday continues to look like the best day of the weekend. Models are still a bit mixed with regards to position of upper low and thus how far W moisture will wrap around. Have some slgt chc PoPs lingering over E third of CWA thru the AM, and may need to extend into PM hrs if trends from 15Z RAP and 18Z GFS continue, but NAM and EC are drier. Regardless, overall pcpn chcs are much lower Sun compared to Sat and Sun will still be pleasant with highs in the 70s/80s and low humidity. Wind will start off the day on the breezy side (so may even be a bit chilly in the AM), then gradually decline thru the aftn and esp eve. Little time spend on the extended periods. Mon and Tue are still mainly dry with highs climbing from the 80s into the 90s. Pattern may turn unsettled for middle to later portions of next week, but confidence on details are low attm. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Sunday) Issued at 619 PM CDT Fri Jul 9 2021 Main forecast concern for this period will come mid-late evening, as thunderstorm activity is expected to be pushing in from the WNW. Still some uncertainties with the exact timing, have the strongest winds coming through between 04-06Z. Currently have a tempo group with 45KT gusts at both places, but higher gusts certainly not out of the question. Through the rest of the overnight hours and into Saturday, plenty of uncertainties remain, as the potential for at least scattered showers and thunderstorms continues. Felt that the early-mid morning and mid-late afternoon hours had the better chances for precip, so kept a VCTS mention going during those times. Otherwise, once the main push of storms comes through later this evening, have winds NWrly in nature, but confidence in just how winds evolve is not high. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-017>019. && DISCUSSION...Thies AVIATION...ADP
Hazardous weather outlook, Jul 9, 8:11 PM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 811 PM CDT Fri Jul 9 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 811 PM CDT Fri Jul 9 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Late this evening and overnight, a complex of strong to severe thunderstorms are expected to move in from the west. The leading edge of this complex will be the strongest and may continue wind gusts up to 75 MPH, golf ball size hail, and torrential downpours. This activity is expected to move across the area through around 1 AM. After 1 AM, scattered thunderstorms will be possible off and on through the remainder of the overnight. Some of these storms may also be strong to severe through 4 AM, but the overall severe threat after 1 AM looks to be lower and more isolated. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorm coverage is then expected off and on for much of the day Saturday and Saturday night. A few strong storms can't be ruled out during the afternoon and early evening Saturday, with the main threat being marginally severe hail. A few lingering non-severe thunderstorms are possible southeast of the Tri Cities Sunday morning. More thunderstorms are possible Tuesday night through Thursday. Predictability is too low to determine severe potential at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, mainly between 8 PM and 1 AM, but possibly as late as 4 AM. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Jul 9, 11:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1121 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND GST 4 NE FAIRFIELD 40.47N 98.05W
07/09/2021 M61 MPH CLAY NE MESONET
&&
ADPLocal storm report, Jul 9, 11:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1124 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST 2 SSE DAVENPORT 40.28N 97.80W
07/09/2021 M59 MPH THAYER NE MESONET
&&
ADPSpecial weather statement, Jul 9, 11:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Hastings NE
1126 PM CDT Fri Jul 9 2021
NEZ041-048-049-100515-
Merrick NE-Nance NE-Polk NE-
1126 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NANCE...NORTHERN MERRICK AND
NORTHERN POLK COUNTIES UNTIL 1215 AM CDT...
At 1126 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belgrade, or 31 miles west of Columbus, moving southeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Fullerton around 1130 PM CDT.
Genoa around 1145 PM CDT.
Other locations in the path of this storm include Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and east central Nebraska.
LAT...LON 4118 9826 4148 9829 4148 9810 4149 9810
4150 9804 4151 9804 4153 9771 4140 9770
4139 9760 4133 9760 4136 9752 4138 9739
4137 9737 4121 9737
TIME...MOT...LOC 0426Z 299DEG 33KT 4147 9797
MangelsLocal storm report, Jul 9, 11:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1127 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 4 SW AURORA 40.83N 98.07W
07/09/2021 HAMILTON NE EMERGENCY MNGR
EM RELAYED REPORT OF A LARGE TRANSMISSION
POWER LINE DOWNED 4 MILES SOUTHWEST OF
AURORA. WIND GUSTS ESTIMATED TO BE NEAR 80
MPH. TIME BASED ON NEARBY MESONET REPORT.
&&
ADPLocal storm report, Jul 9, 11:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST 2 WNW FAIRFIELD 40.45N 98.14W
07/09/2021 M76 MPH CLAY NE MESONET
&&
ADPLocal storm report, Jul 9, 11:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST 3 W YORK 40.88N 97.66W
07/09/2021 M71 MPH YORK NE MESONET
DAVIS WEATHERLINK. TIME ESTIMATED FROM
RADAR.
&&
MANGELSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:09 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 51 min |
| Jul 9, 9:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman, Valley | 47 min |
| Jul 9, 9:46 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Hamilton, Howard, Merrick and 2 more | 44 min |
| Jul 9, 9:52 PM CDT | Special Weather Statement | GID | Franklin | 38 min |
| Jul 9, 9:54 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 51 min |
| Jul 9, 9:56 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 26 min |
| Jul 9, 10:17 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 3 more | 43 min |
| Jul 9, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Howard, Merrick and 3 more | 49 min |
| Jul 9, 10:51 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more | 39 min |
| Jul 9, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jul 9, 11:26 PM CDT | Special Weather Statement | GID | Nance | 49 min |
| Jul 10, 1:27 AM CDT | Special Weather Statement | GID | Dawson, Furnas, Gosper, Harlan, Phelps | 48 min |
| Jul 10, 2:18 AM CDT | Special Weather Statement | GID | Furnas, Harlan | 42 min |
| Jul 10, 2:36 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 24 min |
| Jul 10, 2:40 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 50 min |
| Jul 10, 3:03 AM CDT | Special Weather Statement | GID | Adams, Buffalo, Dawson, Gosper, Greeley, Hall and 5 more | 57 min |
| Jul 10, 1:52 PM CDT | Special Weather Statement | GID | Howard | 23 min |
| Jul 10, 2:17 PM CDT | Special Weather Statement | GID | Hamilton | 28 min |
| Jul 10, 2:24 PM CDT | Special Weather Statement | GID | Adams | 36 min |
| Jul 10, 2:28 PM CDT | Special Weather Statement | GID | York | 32 min |
| Jul 10, 2:35 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Merrick and 1 more | 29 min |
| Jul 10, 2:48 PM CDT | Special Weather Statement | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 27 min |
| Jul 10, 3:02 PM CDT | Special Weather Statement | GID | Clay, Nuckolls, Thayer, Webster | 28 min |
| Jul 10, 3:18 PM CDT | Special Weather Statement | GID | Franklin, Harlan | 42 min |
| Jul 10, 3:29 PM CDT | Special Weather Statement | GID | Nuckolls, Thayer, Webster | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.